RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2003, Volume 39, Number 10, Pages 1409–1419 (Mi de10928)  

Partial Differential Equations

Weakly Degenerate Hyperbolic Equations

V. P. Orlov

Voronezh State University

Full text: PDF file (1492 kB)

English version:
Differential Equations, 2003, 39:10, 1485–1496

Bibliographic databases:

UDC: 517.956.3
Received: 13.06.2002

Citation: V. P. Orlov, “Weakly Degenerate Hyperbolic Equations”, Differ. Uravn., 39:10 (2003), 1409–1419; Differ. Equ., 39:10 (2003), 1485–1496

Citation in format AMSBIB
\Bibitem{Orl03}
\by V.~P.~Orlov
\paper Weakly Degenerate Hyperbolic Equations
\jour Differ. Uravn.
\yr 2003
\vol 39
\issue 10
\pages 1409--1419
\mathnet{http://mi.mathnet.ru/de10928}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1955038}
\transl
\jour Differ. Equ.
\yr 2003
\vol 39
\issue 10
\pages 1485--1496
\crossref{https://doi.org/10.1023/B:DIEQ.0000017921.92827.26}


Linking options:
  • http://mi.mathnet.ru/eng/de10928
  • http://mi.mathnet.ru/eng/de/v39/i10/p1409

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:50
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020